# SDR DL72E954446

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2829W
- Make and model: Boeing 727247
- Aircraft serial: 21481
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .375 INCH CRACK IN LT LWR TORQUE BOX VERTICAL WEB AT UPPER FWD LIGHTENING HOLE ADJACENT TO DOUBLER.  FOUND DURING F-2 LETTER CHECK TPAMM, REPAIRED PER M/M 53-11-0.
